# SDR ASAA2016021415409

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 2,398 hours, 785 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL ILLUMINATES.  EXTINGUISH WITH THE MASTER CAUTION RESET. ACFT GROUNDED. ACCOMPLISHED CABIN TEMPERATURE CONTROLLER BITE PROCEDURE IAW FIM 21-61-TASK 801.  FOUND FAULT FOR TCV.  RESET FAULT FOR TCV, OPS CHECK NORMAL.
